MathSciNet Relay Station
MathSciNet bibliographic data
MR2270473 45J05 (65R20)
Akyüz-Daşcıoǧlu, Ayşegül A Chebyshev polynomial approach for linear Fredholm-Volterra integro-differential equations in the most general form. Appl. Math. Comput. 181 (2006), no. 1, 103–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement